Skip to main content

Lund University Publications

LUND UNIVERSITY LIBRARIES

Superconformal algebras and Lie superalgebras of the Hodge theory

Poletaeva, Elena LU (2003) In Journal of Nonlinear Mathematical Physics 10(2). p.141-147
Abstract
We observe a correspondence between the zero modes of superconformal algebras S'(2,1) and W(4) ([8]) and the Lie superalgebras formed by classical operators appearing in the Kahler and hyper-Kahler geometry.
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
in
Journal of Nonlinear Mathematical Physics
volume
10
issue
2
pages
141 - 147
publisher
Taylor & Francis
external identifiers
  • wos:000182520700002
  • scopus:0038729555
ISSN
1402-9251
DOI
10.2991/jnmp.2003.10.2.2
language
English
LU publication?
yes
id
c2b42d77-6277-4a3b-b9e7-6eaa8b8f1f03 (old id 312703)
date added to LUP
2016-04-01 17:03:05
date last changed
2021-02-17 08:15:52
@article{c2b42d77-6277-4a3b-b9e7-6eaa8b8f1f03,
  abstract     = {We observe a correspondence between the zero modes of superconformal algebras S'(2,1) and W(4) ([8]) and the Lie superalgebras formed by classical operators appearing in the Kahler and hyper-Kahler geometry.},
  author       = {Poletaeva, Elena},
  issn         = {1402-9251},
  language     = {eng},
  number       = {2},
  pages        = {141--147},
  publisher    = {Taylor & Francis},
  series       = {Journal of Nonlinear Mathematical Physics},
  title        = {Superconformal algebras and Lie superalgebras of the Hodge theory},
  url          = {http://dx.doi.org/10.2991/jnmp.2003.10.2.2},
  doi          = {10.2991/jnmp.2003.10.2.2},
  volume       = {10},
  year         = {2003},
}